# SDR SWAA2016102509065

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 70,950 hours, 57,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD FLASHLIGHT INOP.  R&R BATTERY PER AMM.
